Alert archive / Nebraska / Frost Advisories in 2015

Frost Advisory 1, NWS North Platte, NE

May 10, 201516 counties in Nebraska

NWS North Platte, NE issued this frost advisory at May 10, 2015, 2:26 PM MDT for 16 counties in Nebraska. It took effect at May 11, 2015, 12:00 AM MDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
May 10, 2015, 2:26 PM MDT (20:26 UTC)
In effect from
May 11, 2015, 12:00 AM MDT
Expired
May 11, 2015, 7:00 AM MDT
In force
7 hr
Issued by
NWS North Platte, NE

Counties Arthur County, NE, Chase County, NE, Cherry County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Grant County, NE, Hayes County, NE, Hooker County, NE, Keith County, NE, Lincoln County, NE, Logan County, NE, McPherson County, NE, Perkins County, NE, Sheridan County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 89 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 208 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
493 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
208 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

466 
WWUS73 KLBF 102026
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
326 PM CDT SUN MAY 10 2015

...BELOW FREEZING TEMPERATURES AND FROST EXPECTED TONIGHT...

.COLD TEMPERATURES ARE FORECAST TONIGHT FOR MUCH OF WESTERN
NEBRASKA. SEVERAL HOURS OF TEMPERATURES NEAR OR BELOW FREEZING
WILL BE FAVORABLE FOR THE DEVELOPMENT OF FROST...MAINLY FOR AREAS
ALONG AND WEST OF HIGHWAY 83. THIS WILL BE HARMFUL TO VEGETATION
THAT HAS EXPERIENCED GREEN UP SO FAR THIS SPRING.

NEZ004-005-022>025-035>037-056>059-069>071-094-111300-
/O.NEW.KLBF.FR.Y.0001.150511T0600Z-150511T1300Z/
SHERIDAN-EASTERN CHERRY-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-
MCPHERSON-LOGAN-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
OSHKOSH...HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON...
STAPLETON...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...
NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY...
MERRIMAN...KILGORE
326 PM CDT SUN MAY 10 2015 /226 PM MDT SUN MAY 10 2015/

...FROST ADVISORY IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 8 AM
CDT /7 AM MDT/ MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO
8 AM CDT /7 AM MDT/ MONDAY.

* TEMPERATURE: NEAR OR JUST BELOW FREEZING TEMPERATURES WITHIN THE
  ADVISORY AREA OVERNIGHT AND EARLY MONDAY MORNING. COLDEST
  TEMPERATURES FALLING INTO THE MID 20S EXPECTED IN NORTHWEST
  NEBRASKA OVER THE FRESH SNOW PACK.

* IMPACTS: SENSITIVE OUTDOOR VEGETATION MAY BE DAMAGED OR KILLED
  IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MARTIN
2 follow-up statements
460 
WWUS73 KLBF 110914
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
414 AM CDT MON MAY 11 2015

...BELOW FREEZING TEMPERATURES AND FROST EXPECTED THIS MORNING
AND AGAIN TONIGHT...

.COLD TEMPERATURES ARE OCCURRING THIS MORNING ACROSS PARTS OF
WESTERN NEBRASKA. THIS WILL CONTINUE FOR SEVERAL HOURS THIS
MORNING WITH TEMPERATURES NEAR OR BELOW FREEZING WHICH IS
FAVORABLE FOR THE DEVELOPMENT OF FROST...MAINLY FOR AREAS ALONG
AND WEST OF HIGHWAY 83.

ANOTHER COLD NIGHT IS EXPECTED TONIGHT. LOWS WILL LIKELY BE A FEW
DEGREES COLDER AND WINDS WILL BE LIGHT. THIS SHOULD RESULT IN
MORE WIDESPREAD FROST DEVELOPMENT...AND LOCALLY COULD SEE A
KILLING FREEZE. THE COLDEST TEMPERATURES WILL BE NORTH OF
INTERSTATE 80 AND WEST OF HIGHWAY 83.

THIS WILL BE HARMFUL TO VEGETATION THAT HAS EXPERIENCED GREEN UP
SO FAR THIS SPRING.

NEZ004-005-022>025-035>037-056>059-069>071-094-112315-
/O.NEW.KLBF.FZ.A.0001.150512T0600Z-150512T1400Z/
/O.CON.KLBF.FR.Y.0001.000000T0000Z-150511T1300Z/
SHERIDAN-EASTERN CHERRY-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-
MCPHERSON-LOGAN-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
OSHKOSH...HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON...
STAPLETON...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...
NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY...
MERRIMAN...KILGORE
414 AM CDT MON MAY 11 2015 /314 AM MDT MON MAY 11 2015/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT /7 AM MDT/
THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING. A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT /7 AM
MDT/ THIS MORNING. 

* TEMPERATURE: NEAR OR JUST BELOW FREEZING TEMPERATURES WITHIN
  THE ADVISORY AREA THIS MORNING. COLDEST TEMPERATURES FALLING
  INTO THE MID 20S EXPECTED IN NORTHWEST NEBRASKA OVER THE FRESH
  SNOW PACK. ANOTHER NIGHT OF TEMPERATURES AROUND AND BELOW
  FREEZING IS EXPECTED TONIGHT INTO TUESDAY MORNING.

* IMPACTS: SENSITIVE OUTDOOR VEGETATION MAY BE DAMAGED OR KILLED 
  IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

NEZ006-008-009-026>028-038-112315-
/O.NEW.KLBF.FZ.A.0001.150512T0600Z-150512T1400Z/
KEYA PAHA-BROWN-ROCK-BLAINE-LOUP-GARFIELD-CUSTER-
INCLUDING THE CITIES OF...SPRINGVIEW...AINSWORTH...BASSETT...
DUNNING...TAYLOR...BURWELL...BROKEN BOW
414 AM CDT MON MAY 11 2015

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING.

* TEMPERATURE: TEMPERATURES AROUND AND BELOW FREEZING ARE
  EXPECTED TONIGHT INTO TUESDAY MORNING.

* IMPACTS: SENSITIVE OUTDOOR VEGETATION MAY BE DAMAGED OR KILLED
  IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

MASEK
193 
WWUS73 KLBF 111255
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
755 AM CDT MON MAY 11 2015

...BELOW FREEZING TEMPERATURES AND FROST LIKELY TONIGHT...

.A CHILLY MAY NIGHT IS EXPECTED TONIGHT. TEMPERATURES WILL FALL
INTO THE UPPER 20S TO LOWER 30S ACROSS MOST OF THE REGION AND
WINDS WILL BE LIGHT. THIS SHOULD RESULT IN MORE WIDESPREAD FROST
DEVELOPMENT...AND LOCALLY COULD SEE A KILLING FREEZE. THE COLDEST
TEMPERATURES WILL BE NORTH OF INTERSTATE 80 AND WEST OF HIGHWAY
83.

THIS WILL BE HARMFUL TO VEGETATION THAT HAS EXPERIENCED GREEN UP
SO FAR THIS SPRING.

NEZ004-005-022>025-035>037-056>059-069>071-094-120300-
/O.EXP.KLBF.FR.Y.0001.000000T0000Z-150511T1300Z/
/O.CON.KLBF.FZ.A.0001.150512T0600Z-150512T1400Z/
SHERIDAN-EASTERN CHERRY-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-
MCPHERSON-LOGAN-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
OSHKOSH...HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON...
STAPLETON...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...
NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY...
MERRIMAN...KILGORE
755 AM CDT MON MAY 11 2015 /655 AM MDT MON MAY 11 2015/

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY MORNING...
...FROST ADVISORY WILL EXPIRE AT 8 AM CDT /7 AM MDT/ THIS
MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT /7 AM MDT/ THIS
MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT
THROUGH TUESDAY MORNING. 

* TEMPERATURE: TEMPERATURES AROUND AND BELOW FREEZING ARE
  EXPECTED TONIGHT INTO TUESDAY MORNING.

* IMPACTS: SENSITIVE OUTDOOR VEGETATION MAY BE DAMAGED OR KILLED 
  IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

NEZ006-008-009-026>028-038-120300-
/O.CON.KLBF.FZ.A.0001.150512T0600Z-150512T1400Z/
KEYA PAHA-BROWN-ROCK-BLAINE-LOUP-GARFIELD-CUSTER-
INCLUDING THE CITIES OF...SPRINGVIEW...AINSWORTH...BASSETT...
DUNNING...TAYLOR...BURWELL...BROKEN BOW
755 AM CDT MON MAY 11 2015

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY MORNING. 

* TEMPERATURE: TEMPERATURES AROUND AND BELOW FREEZING ARE 
  EXPECTED TONIGHT INTO TUESDAY MORNING. 

* IMPACTS: SENSITIVE OUTDOOR VEGETATION MAY BE DAMAGED OR KILLED 
  IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

MASEK

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this frost advisory went out at May 10, 12:21 PM MDT, 2 hours 5 minutes earlier.

Area forecast discussion, May 10, 12:21 PM MDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
121 PM CDT SUN MAY 10 2015

.SYNOPSIS...
ISSUED AT 408 AM CDT SUN MAY 10 2015

UPPER LEVEL LOW ROTATING ACROSS NORTHEAST COLORADO. SIGNIFICANT BAND
OF PRECIP LIFTING ACROSS NORTHERN NEBRASKA. FORM IS MAINLY LIQUID
EXPECT FOR WESTERN CHERRY INTO SHERIDAN COUNTIES...WHERE IT IS WET
SNOW. TEMPS HAVE HELD STEADY MOST OF THE NIGHT WITH 30S ALONG AND
WEST OF A NORTH PLATTE TO AINSWORTH LINE...WITH 40S TO THE EAST. A
SECOND AREA OF SHOWERS HAS DEVELOP ACROSS FAR SW NEB...ON THE NOSE
OF A PV ANOMALY AND NEAR THE UPPER LEVEL LOW.

&&

.UPDATE...
ISSUED AT 652 AM CDT SUN MAY 10 2015

IMPRESSIVE DRY SLOT HAD ENDED PRECIP FOR MOST OF THE AREA
EARLIER. NOW THE NOSE OF THE PV ANOMALY IN CONJUNCTION WITH THE
UPPER LEVEL LOW IS CAUSING REDEVELOPMENT OF RAIN AND SNOW ACROSS
SOUTHWEST NEBRASKA. ADDITIONAL ACCUMULATION ACROSS THE WEST
LIKELY AN INCH OR TWO...BUT WITH THE EXISTING SNOW ON THE GROUND
AND STILL NOT TOTALLY DONE...WILL LET THE WINTER HEADLINES
CONTINUE. PRECIP WILL STILL BE RAIN TO THE EAST AS TEMPS IN THE
UPPER 30S TO LOWER 40S.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 408 AM CDT SUN MAY 10 2015

THE UPPER LEVEL LOW WILL TRACK FROM NORTHEAST COLORADO...ACROSS
WESTERN NEBRASKA INTO S DAKOTA TODAY. WEST OF THE LOW TRACK WILL BE
ENOUGH COLD AIR WRAPPED INTO THE SYSTEM TO KEEP PRECIP IN THE FORM
OF SNOW. WHILE THE HEAVIEST HOURLY QPF IS LIKELY NEARING ITS END FOR
ALL OF THE WEST...EXCEPT MAYBE SHERIDAN. SIGNIFICANT SNOW HAS
FOLLOWING OVER SHERIDAN COUNTY...WITH LIGHT ACCUMULATIONS IN THE
BORDERING COUNTIES. THIS IS FOLLOWING CLOSELY TO CURRENT CONDITIONS
AND WILL NOT CHANGE WINTER HEADLINES.

TO THE EAST OF THE LOW TEMPS JUST WARM ENOUGH FOR LIQUID. HEAVY BAND
IS ABOUT TO LIFT INTO S DAKOTA AND WILL GENERALLY SEE SCATTERED TO
ISOLATED SHOWERS IN THE VICINITY OF THE LOW AND NORTH OF THE DRY
SLOT. SPEAKING OF THE DRY SLOT...WATER VAPOR SHOWING A WELL DEFINED
DRY SLOT WORKING INTO S CENTRAL NEBRASKA. EXPECT THIS TO WRAP INTO
THE LOW AND SHUT DOWN PRECIP FOR MUCH OF SW NEB FOR THE AFTERNOON.

TONIGHT AS THE LOW LIFTS INTO THE DAKOTAS...SHOULD SEE PRECIP
LINGERING NEAR THE BORDER...ALTHOUGH WOULD NOT BE SURPRISED IF
PRECIP LIFTS ENDS SOUTH OF THE BORDER EARLIER THAN GRIDS INDICATE.
CONTINUED TO HAVE SNOW MENTIONED WEST OF THE LOW TRACK...AND RAIN
SHOWERS TO THE EAST.

TONIGHT WILL SEE A FEW MID/HIGH CLOUDS WRAP AROUND THE LOW ALTHOUGH
THERE WILL BE SOME POCKETS OF CLEARING. AFTER A CHILLY
AFTERNOON...LOWS TO FALL INTO THE 30S. SINCE WE STILL HAVE WINTER
HEADLINES...HAVE DECIDED NOT TO ISSUE ANY FREEZE PRODUCTS...HOWEVER
WILL ADD FROST TO THE GRIDS.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 408 AM CDT SUN MAY 10 2015

THE UPPER LOW PRESSURE WILL BE CENTERED IN NORTHEAST SOUTH DAKOTA BY
MONDAY MORNING...THEN INTO NORTHERN MINNESOTA BY MONDAY EVENING.
STRATOCUMULUS AND A MID LEVEL CLOUD DECK WILL REMAIN IN PLACE ACROSS
NORTHERN NEBRASKA THROUGH MONDAY...AS MOISTURE WRAPS SOUTHWARD
AROUND THE LOW CENTER. THERE IS ENOUGH LIFT TO KEEP A FEW SHOWERS IN
THE FORECAST NEAR THE SOUTH DAKOTA BORDER AS WELL. FARTHER SOUTH
SOME SUN SHOULD ALLOW FOR HIGHS INTO AT LEAST THE MID 50S ACROSS
SOUTHWEST NEBRASKA...BUT ONLY 40S TO POSSIBLY 50 DEGREES IN THE
NORTH UNDER THE CLOUD COVER. SKIES SHOULD CLEAR MONDAY NIGHT AS
SURFACE HIGH PRESSURE BUILDS INTO THE AREA. EXPECT A CHILLY NIGHT
WITH FROST POSSIBLE. STILL NOT EXPECTING A HARD FREEZE DUE TO WET
GROUND...THE EXCEPTION WILL BE SHERIDAN COUNTY WHERE SNOW COVER WILL
ALLOW FOR COLDER TEMPERATURES.

DRY AND WARMER WEATHER IS EXPECTED TUESDAY AND WEDNESDAY...THEN
ANOTHER LARGE UPPER TROUGH WILL DIG INTO THE WESTERN CONUS MID TO
LATE WEEK. A LEAD DISTURBANCE WILL EJECT NORTHEAST ACROSS THE PLAINS
WEDNESDAY NIGHT INTO THURSDAY...WITH STRENGTHENING SOUTHERLY FLOW
RETURNING GULF MOISTURE NORTHWARD INTO THE AREA. THE RESULT WILL BE
AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS. THE BEST CHANCE
APPEARS TO BE WEDNESDAY NIGHT INTO THURSDAY MORNING AS THE LEAD WAVE
CROSSES THE AREA. THEN THE WESTERN CONUS TROUGH WILL ADVANCE
EAST...LIKELY IN THE FORM OF ANOTHER CLOSED LOW...DURING THE WEEKEND
WITH CONTINUED CHANCES FOR RAIN AND STORMS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 121 PM  CDT SUN MAY 10 2015

CORE OF UPPER LOW OVER CHERRY COUNTY WITH SHOWERS MOVING SLOWLY
NORTH INTO SOUTH DAKOTA. SOME SNOW STILL BEING REPORTED AT KCDR.
LINE OF THUNDERSTORMS FROM SOUTHEAST NEBRASKA THROUGH NORTHEAST
NEBRASKA. IFR CIGS EXPECTED TO HOLD OVER KVTN THROUGH THE NIGHT.
MVFR OVER THE REMAINDER OF WESTERN NEBRASKA OVER NIGHT. STRONG
NORTHWEST WINDS WILL INCREASE THROUGH THE AFTERNOON AND GRADUALLY
SUBSIDE THROUGH THE EVENING.

&&

.HYDROLOGY...
ISSUED AT 408 AM CDT SUN MAY 10 2015

HEAVY RAINFALL THREAT IS DIMINISHING HOWEVER CONCERN IS FOCUSING ON
THE RIVER SYSTEM. SNOW MELT AND HEAVY RAINFALL ACROSS THE SOUTH
PLATTE RIVER BASIN IS GOING TO CAUSE A SIGNIFICANT RISE TO THE
RIVER. MORNING REPORTS WILL VERIFY LOCATIONS AND AMOUNTS OF THE
HEAVIEST QPF AND WILL GIVE MODELS A BETTER ESTIMATE TO HOW HIGH THE
RIVER WILL GET. NO CHANGE TO HYDRO HEADLINES AT THIS TIME.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 6 PM MDT THIS EVENING FOR NEZ022-
023-056-094.

WINTER STORM WARNING UNTIL 6 PM MDT THIS EVENING FOR NEZ004.

&&

UPDATE...MASEK
SYNOPSIS...MASEK
SHORT TERM...MASEK
LONG TERM...TAYLOR
AVIATION...POWER
HYDROLOGY...MASEK
Hazardous weather outlook, May 10, 3:55 AM MDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
455 AM CDT SUN MAY 10 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-111000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
455 AM CDT SUN MAY 10 2015 /355 AM MDT SUN MAY 10 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

THIS AFTERNOON A FEW STRONG THUNDERSTORMS ARE POSSIBLE ACROSS
PORTIONS OF NORTH CENTRAL NEBRASKA...MAINLY NORTHEAST OF A BASSETT
TO ERICSON LINE.

LIGHT SNOW ACCUMULATIONS ARE POSSIBLE TODAY ACROSS PORTIONS OF
THE EASTERN NEBRASKA PANHANDLE AND NORTHWESTERN SANDHILLS. SEE
WINTER STORM WARNING AND WINTER WEATHER ADVISORY FOR MORE
INFORMATION.

TONIGHT DECREASING CLOUDS WILL ALLOW FOR TEMPERATURES TO FALL INTO
THE LOWER AND MID 30S. PATCHY FROST WILL BE POSSIBLE...MAINLY WEST
OF HIGHWAY 183.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

MONDAY NIGHT INTO TUESDAY MORNING TEMPERATURES WILL LIKELY FALL TO
THE LOWER AND MID 30S WITH MOSTLY CLEAR SKIES AND LIGHT WINDS ACROSS
MOST OF THE AREA. PATCHY TO WIDESPREAD FROST IS ANTICIPATED.

SIGNIFICANT RISES EXPECTED ON SOUTH PLATTE RIVER THIS WEEK. EARLY
IN THE WEEK FLOODING IS LIKELY NEAR ROSCOE. BY MID TO LATE
WEEK...FLOODING WILL BE POSSIBLE FURTHER DOWNSTREAM...FOR NORTH
PLATTE AND BRADY.

.SPOTTER INFORMATION STATEMENT...

SNOWFALL AND HEAVY RAINFALL REPORTS ARE WELCOME.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Local storm report, May 10, 10:24 AM MDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1124 AM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             2 NNE CHAPPELL          41.12N 102.45W
05/10/2015  M3.0 INCH        DEUEL              NE   COCORAHS

            24 HOUR PRECIPITATION TOTAL OF 0.90 INCHES.

0800 AM     SNOW             7 SSW RUSHVILLE         42.62N 102.52W
05/10/2015  M13.0 INCH       SHERIDAN           NE   COCORAHS

            24 HOUR PRECIPITATION TOTAL OF 2.04 INCHES.

&&

MOLDAN
Local storm report, May 10, 11:02 AM MDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1202 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY SNOW       6 N GORDON              42.89N 102.20W
05/10/2015  M12.0 INCH       SHERIDAN           NE   CO-OP OBSERVER

            24 HOUR PRECIPITATION TOTAL OF 2.68 INCHES. 48 HOUR
            PRECIPITATION TOTALS OF 3.13 INCHES.

&&

MOLDAN
Local storm report, May 10, 11:10 AM MDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1210 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 PM     HEAVY SNOW       HAY SPRINGS             42.68N 102.69W
05/10/2015  E10.0 INCH       SHERIDAN           NE   PUBLIC

            ESTIMATED SNOWFALL AFTER COMPACTION

&&

MOLDAN
Local storm report, May 10, 12:25 PM MDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
125 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     SNOW             30 S MERRIMAN           42.49N 101.70W
05/10/2015  E6.5 INCH        CHERRY             NE   PUBLIC

            ESTIMATED 6 TO 7 INCHES OF SNOW ALONG HWY 61 IN BETWEEN
            HYANNIS AND MERRIMAN. REPORT FROM FACEBOOK.

1250 PM     SNOW             HAY SPRINGS             42.68N 102.69W
05/10/2015  E13.0 INCH       SHERIDAN           NE   PUBLIC

            REPORT VIA FACEBOOK.

1250 PM     HEAVY RAIN       7 WNW NORTH PLATTE      41.17N 100.90W
05/10/2015  E1.10 INCH       LINCOLN            NE   PUBLIC

            REPORT VIA FACEBOOK.

1125 AM     HEAVY RAIN       W NORTH PLATTE          41.13N 100.77W
05/10/2015  E1.20 INCH       LINCOLN            NE   PUBLIC

            REPORT VIA FACEBOOK.

&&

JGOMEZ
Local storm report, May 10, 12:53 PM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
153 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     SNOW             20 NNW RUSHVILLE        42.98N 102.62W
05/10/2015  E22.0 INCH       SHERIDAN           NE   PUBLIC

            REPORT VIA FACEBOOK. 22 INCHES OF SNOW AS OF 10 AM 5
            MILES WEST OF WHITE CLAY.

&&

JGOMEZ
Local storm report, May 10, 1:03 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
203 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     HEAVY RAIN       8 W STAPLETON           41.48N 100.67W
05/10/2015  E1.50 INCH       LOGAN              NE   PUBLIC

            REPORT VIA FACEBOOK.

&&

JGOMEZ

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 8:17 PM MDTRiver Flood WatchLBFGarden, Keith41 hr
May 10, 11:02 AM MDTAreal Flood AdvisoryLBFDeuel48 hr

Nearby

Frost Advisories in Nebraska, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.